# SDR RRXA96081

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 42
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON LONGERON 27R AT GROUND AIR CONDITION CONNECTOR PANEL DOME NUT AT Y=42.  REMOVED DOME NUTS, REMOVED CORROSION AND FOUND CORROSION WAS BEYOND  LIMITS.  REMOVED AND REPLACED LONGERON 27R IAW DC-8 SRM 51-1-20D.  INNER DOOR DOUBLER WAS CORRODED BEYOND LIMITS.  REMOVED CORROSION, FABRICATED REPAIR IAW DER APPROVED ENGINEERING SKETCH A96-R09 AND INSTALLED IAW DC-8 SRM 51-1-20D.
